# SDR REXA2016051000712

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,466 hours, 23,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 2 - 6 INOPERATIVE.  R & R CABIN EMER FLOOR LIGHT ASSEMBLY 2, NR 2 INVERTER PS2LY IAW AMM 33-51-00 & WM 33-51-00 PG 7.  OPERATIONAL CHECKED GOOD.
